Low-dimensional linear representations of the mapping class group of a nonorientable surface

Błażej Szepietowski

Abstract

n/a
Author Błażej Szepietowski (FMPI / IM)
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesAlgebraic and Geometric Topology, ISSN 1472-2739, (A 25 pkt)
Issue year2014
Vol14
No4
Pages2445-2474
Keywords in Englishmapping class group, nonorientable surface, linear representation
DOIDOI:10.2140/agt.2014.14.2445
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.445 (2) - 2014=0.581 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back